# SDR SWAA001689

- Difficulty date: September 5, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 65,968 hours, 49,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER LOOSE AT MID CABIN.  SECURED COVER PER MM.
